Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
Volume 9, Issue 5 (Sep 2006)

Issues

On residual properties of word hyperbolic groups

Ashot Minasyan
  • Section de Mathématiques, Université de Genève, Case Postale 64, CH-1211 Genève 4, Switzerland.
  • Email:
Published Online: 2006-09-13 | DOI: https://doi.org/10.1515/JGT.2006.045

Abstract

For a fixed word hyperbolic group we compare different residual properties related to quasiconvex subgroups.

About the article


Received: 2005-06-23

Published Online: 2006-09-13

Published in Print: 2006-09-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2006.045. Export Citation

Comments (0)

Please log in or register to comment.
Log in